Bounds for solutions of systems of linear equations

Jeffrey D. Vaaler, A. J. Van Der Poorten

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We apply recent results of Vaaler that simultaneously bound linear forms so as to obtain a ‘Siegel lemma’, sharper than those that have appeared in the literature, and in a shape convenient for application in transcendence theory.

Original languageEnglish
Pages (from-to)125-132
Number of pages8
JournalBulletin of the Australian Mathematical Society
Volume25
Issue number1
DOIs
Publication statusPublished - 1982

Fingerprint Dive into the research topics of 'Bounds for solutions of systems of linear equations'. Together they form a unique fingerprint.

Cite this